# SDR N6WA2015122403

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 27,382 hours, 18,512 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CAUTION.  CYCLED SERVICE DOOR HANDLE & CLEANED PROXIMITY SWITCH.  OPERATIONS CHECKED NORMAL IAW AMM 52 70 06.
